# SDR TWRA97162

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND CEILING EVAC LIGHT INOPERATIVE AT SEAT 6AC AND 5KH.  REPLACED CEILING LIGHT PER MM 33-51-00.  OPS CHECKED NORMAL.  (X)
